# SDR MEX2003400

- Difficulty date: August 29, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N301AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 30045
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360018072
- Part serial: 20370789
- Condition: Failed
- Location: Rt Engine
- Part time: 450 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO PLATFORM, DURING RT ENGINE START WITHOUT EPR AND EGT INDICATIONS ON PRIMARY DISPLAY AND EGT INDICATION ONLY ON SECONDARY DISPLAY WITH CIRCUIT BREAKER THROWN AWAY P6, M16,17,18,22,23 AND 24.  DURING REVISION WERE DETECTED EICAS MESSAGES P ADC R/EEC, P ADC I/EEC, AND EPCS PAGES P 273-14, P273-15, 16,17, 18, 19, 20.  R ENG OIL COOL AND R ENG PRIM CONT.  THE RT ENGINE EEC WAS REPLACED IAW MM 73-21-04, ALL TESTS CORRECT.  THE RT ENGINE WAS STARTED WITH ALL INDICATIONS CORRECT.(K)
